| Catalog Number |
168-390 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare provider reported patient has textured mammary implants and a left side deflation.The device remains implanted.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed one opening assessed as unidentified (tear) one opening and broken assessed as surgical damage.(shell thickness was within specification).Particles in valve: no observed.Anxiety-product/procedure: unable to observe since it is a medical event and is not related to the device.As per the investigation procedure crease was completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Healthcare provider reported patient has textured mammary implants and a left side deflation.The device has been explanted.